Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 197-200
http://dx.doi.org/10.1155/S0161171286000236

A note on subordination

Department of Mathematics, Kinki University, Osaka, Japan

Received 20 March 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shigeyoshi Owa, “A note on subordination,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 197-200, 1986. https://doi.org/10.1155/S0161171286000236.